| Model Number |
MMT-1755K |
| Medical Device Problem Codes |
Moisture or Humidity Problem (2986); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that insulin pump had open book image on the pump screen.The blood glucose level was 150 mg/dl at the time of incident.Customer stated that there was no any alarm was displayed before the open book image was displayed on the screen.Customer stated that the insulin pump was exposed to moisture.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.